# SDR SWIA201541444

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 32,932 hours, 27,152 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE BOTH MAIN GEAR WOULD NOT EXTEND UNTIL PULLED EMERGENCY EXTENSION. R & R MLG SELECTOR VALVE AND NR 3 HYDRAULIC RESERVOIR IAW AMM.
